# SDR IXXA0500093O

- Difficulty date: August 12, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 95,370 hours, 24,523 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 65016003
- Part serial: A01012
- Condition: Reads High
- Location: Egt
- Part time: 95,370 hours, 24,523 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM KLRD TO KMEM, NR 1 EGT INDICATED TO 912 DEGREES.  TEMP DECREASED AS THROTTLE WAS PULLED BACK.  TEMP WAS AT 912 FOR APPROX 5 SECONDS, OAT WAS 34 DEGREES C, N1 SETTING  91.3% AND THE INDICATOR WAS FLASHING 912 DEGREES. THE CREW DIVERTED A/C DIRECTLY TO KTOL WERE IT LANDED W/O INCIDENT. MX PERFORMED AN INSPECTION  OF THE NR 1 ENGINE AND NO DEFECTS WERE NOTED.  ALSO, CHECKED EGT HARNESS AND IT CHECKED GOOD. MX ALSO PERFORMED A POWER ASSURANCE CHECK AND FOUND NR 1 EGT READING HIGH.  REMOVED AND REPLACED NR 1 EGT INDICATOR.  RAN POWER ASSURANCE CHECK AND THE EGT TEST WAS GOOD IN ACCORDANCE WITH THE ERH AND CFM MANUALS.  AIRCRAFT WAS RETURNED TO SERVICE.
